# SDR QXEA200601925

- Difficulty date: July 22, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 13,048 hours, 1,251 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209074
- Part serial: 0268
- Condition: Inoperative
- Location: Bleed System
- Part time: 13,058 hours, 13,260 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA-AFTER TAKEOFF BELOW 1000 AGL, NR 2 BLEED ILLUMINATED. THIS WAS A BLEED OFF TAKEOFF. OAT 38 DEGREES. BLEEDS WERE MIN AT LEAST 4 MINUTES PRIOR TO TAKEOFF. AFTER THE CHECKLIST NR 2 BLEED WAS SELECTED OFF. CAUTION LIGHT WENT OUT. MAINTENANCE REMOVED AND REPLACED NR 2 BLEED OVERTEMP SWITCH. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
